Alert archive / Michigan / Small Craft Advisories in 2013
Small Craft Advisory 49, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at May 30, 2013, 3:23 AM EDT. It took effect at May 30, 2013, 4:00 AM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2013, 3:23 AM EDT (07:23 UTC)
- In effect from
- May 30, 2013, 4:00 AM EDT
- Expired
- Jun 1, 2013, 3:45 AM EDT
- In force
- 48 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
294 WHUS73 KGRR 300723 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 323 AM EDT THU MAY 30 2013 LMZ845>849-301530- /O.EXT.KGRR.MF.Y.0003.000000T0000Z-130531T0000Z/ /O.NEW.KGRR.SC.Y.0049.130530T0800Z-130601T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 323 AM EDT THU MAY 30 2013 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET. * VISIBILITY...A QUARTER MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT HTTP://GO.USA.GOV/5OG. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-301530- /O.NEW.KGRR.SC.Y.0049.130530T0800Z-130601T1200Z/ ST JOSEPH TO SOUTH HAVEN MI- 323 AM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
999 WHUS73 KGRR 301449 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1049 AM EDT THU MAY 30 2013 LMZ845>849-302300- /O.CAN.KGRR.MF.Y.0003.000000T0000Z-130531T0000Z/ /O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1049 AM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-302300- /O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/ ST JOSEPH TO SOUTH HAVEN MI- 1049 AM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
049 WHUS73 KGRR 301955 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 355 PM EDT THU MAY 30 2013 LMZ844>849-310400- /O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 355 PM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...1 TO 3 FEET SOUTH OF GRAND HAVEN AND FROM 2 TO 5 FEET NORTH OF GRAND HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
743 WHUS73 KGRR 310140 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 940 PM EDT THU MAY 30 2013 LMZ844>849-310945- /O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 940 PM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TEMPORARILY ON FRIDAY. * WAVES...1 TO 3 FEET SOUTH OF GRAND HAVEN AND FROM 2 TO 5 FEET NORTH OF GRAND HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
915 WHUS73 KGRR 310805 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 405 AM EDT FRI MAY 31 2013 LMZ844>849-311615- /O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 405 AM EDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES...1 TO 3 FEET SOUTH OF GRAND HAVEN AND FROM 2 TO 5 FEET NORTH OF GRAND HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
499 WHUS73 KGRR 311608 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1208 PM EDT FRI MAY 31 2013 LMZ844>849-010015- /O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1208 PM EDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON...BUT STRENGTHENING AGAIN TONIGHT * WAVES...1 TO 3 FEET SOUTH OF GRAND HAVEN AND FROM 2 TO 5 FEET NORTH OF GRAND HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
351 WHUS73 KGRR 311949 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 349 PM EDT FRI MAY 31 2013 LMZ844>849-010400- /O.EXT.KGRR.SC.Y.0049.000000T0000Z-130601T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 349 PM EDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS...SOUTH 15 TO 25 KNOTS TONIGHT THROUGH SATURDAY MORNING...DIMINISHING SOME SATURDAY AFTERNOON. * WAVES...3 TO 5 FEET NORTH OF GRAND HAVEN TONIGHT INTO SATURDAY MORNING AND 2 TO 4 FEET GENERALLY...TO THE SOUTH OF GRAND HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
636 WHUS73 KGRR 010205 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1005 PM EDT FRI MAY 31 2013 LMZ844>849-011015- /O.CON.KGRR.SC.Y.0049.000000T0000Z-130601T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1005 PM EDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS...SOUTH 15 TO 25 KNOTS TONIGHT THROUGH SATURDAY MORNING...DIMINISHING SOME SATURDAY AFTERNOON. * WAVES...3 TO 5 FEET NORTH OF GRAND HAVEN TONIGHT INTO SATURDAY MORNING AND 2 TO 4 FEET GENERALLY...TO THE SOUTH OF GRAND HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
561 WHUS73 KGRR 010745 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 345 AM EDT SAT JUN 1 2013 LMZ844>849-010845- /O.CAN.KGRR.SC.Y.0049.000000T0000Z-130601T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 345 AM EDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHERLY WINDS OF 10 TO 20 KNOTS WILL KEEP WAVES UNDER 4 FEET THROUGH TODAY.. $$ NJJ
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at May 30, 2:30 AM EDT, 53 minutes earlier.
Area forecast discussion, May 30, 2:30 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 230 AM EDT THU MAY 30 2013 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE .SYNOPSIS... ISSUED AT 230 AM EDT THU MAY 30 2013 AN UPPER RIDGE OVER THE GREAT LAKES WILL BEGIN TO GET PUSHED EAST TODAY BY A DEEP TROUGH TO THE WEST. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND SOME OF THE STORMS MAY BE STRONG TO SEVERE FRIDAY. HEAVY RAINFALL IS ALSO POSSIBLE DURING THIS TIME. TODAY WILL BE WARMEST DAY OF THE PERIOD WITH HIGHS IN THE MID 80S. TEMPS WILL FALL AFTER A COLD FRONT PASSES THROUGH SATURDAY. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 230 AM EDT THU MAY 30 2013 FORECAST CONCERNS DEAL WITH CONVECTIVE POTENTIAL THROUGH THE PERIOD. THE GOING FORECAST WAS IN PRETTY GOOD SHAPE AND ONLY MINOR TWEAKS WERE MADE. A SHORT WAVE ROTATING AROUND THE UPPER LOW TO THE WEST MAY KICK OFF SOME STORMS THIS AFTERNOON AND TONIGHT AS IT MOVES ACROSS ILLINOIS.INTO WISCONSIN. A 40KT LLJ WILL SUPPLY AMPLE MOISTURE INTO THE CWA AND MODERATE INSTABILITY WILL ALSO BE IN PLACE WITH SBCAPE NEAR 2K J/KG. DPVA FROM THE SHORT WAVE MAY BE ENOUGH TO FIRE STORMS. SVR STORMS ARE NOT EXPECTED TODAY HOWEVER AS SHEAR VALUES ARE ONLY PROGD AROUND 25 KNOTS. THAT CHANGES BY FRIDAY HOWEVER WHEN SHEAR INCREASES TO 45 KTS OR SO. INSTABILITY WILL BE A BIT LOWER THOUGH DUE TO CLOUD COVER. SEVERAL MORE SHORT WAVES WILL TRACK ACROSS THE CWA AND FIRE STORMS AND SHOULD BE ABLE TO OVERCOME THE WEAKER INSTABILITY. THE CWA REMAINS IN A SLIGHT RISK FRIDAY. THE THREAT OF THUNDERSTORMS WILL CONTINUE FRIDAY NIGHT INTO SATURDAY AS A COLD FRONT SLOWLY MOVES TOWARD THE CWA. A STRONG LLJ AND IMPINGING UPPER JET WILL PROVIDE GOOD DYNAMICS FOR CONVECTIVE DEVELOPMENT. SHEAR VALUES AROUND 45 KTS WILL LINGER INTO SATURDAY SO STRONG TO SVR STORMS CAN/T BE RULED OUT. STRONG WINDS WILL BE THE MAIN THREAT. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 230 AM EDT THU MAY 30 2013 THE MAIN CHANGED TO THE FORECAST WAS TO RAISE THE RISK FOR RAIN SAT NIGHT AND SUN. TEMPERATURES WERE ALSO LOWERED SUNDAY. ONE COLD FRONT WILL BE SWINGING THROUGH THE REGION BY 12Z SUN. THE HIGH RES EURO BEEN TRENDING SLOWER WITH THIS FEATURE AND ACTUALLY SHOWS A WAVE DEVELOPING ON THE FRONT...UPSTREAM IN IA 00Z SUN. GFS HAS BACKED MID LEVEL FLOW ACROSS WI FOR THIS SAME TIME AND RATHER MOIST SOUNDINGS. SO WILL INCREASE THE POPS FOR SAT NIGHT. INSTABILITY STILL AROUND 06Z SUN...SO I MAINTAINED THE RISK FOR THUNDER. A DRY SLOT WILL MOVE IN FOR PART OF SUNDAY BEHIND THE FRONT...HOWEVER WRAP AROUND MOISTURE WILL APPROACHING FROM THE WEST SUNDAY. I AM NOT SURE HOW FAR SOUTH THIS MOISTURE WILL REACH...AND IT COULD TOTALLY MISS SOUTHWEST MI. HOWEVER THE HIGH RES IS NOW SHOWING SOME LIGHT PRECIPITATION. FROM THE 12Z 925 MB CHART IT LOOKS LIKE A SECONDARY COLD FRONT WILL BE MOVING IN DURING THE DAY ON SUNDAY. LOW LEVELS ARE MOIST AND CONVERGENCE IS NOTED FROM THE HIGH RES EURO. SO SUNDAY IS LOOKING COOLER WITH SOME LIGHT RAIN SHOWERS..ESPECIALLY FROM LUDINGTON TO HARRISON. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1156 PM EDT WED MAY 29 2013 DRY WX EXPECTED OVERNIGHT. GIVEN THE RECENT RAIN COUPLED WITH HIGH DEWPOINTS...WE/LL LIKELY SEE SOME FOG DEVELOP AFTER 07Z DROPPING VSBYS TO MVFR. FOG WILL DISSIPATE BY MID MORNING. SCT TSRA POSSIBLE LATE IN THE PERIOD...AROUND 00Z AND BEYOND. && .MARINE... ISSUED AT 230 AM EDT THU MAY 30 2013 DIFFICULT TO TELL WHETHER DENSE FOG IS OCCURRING OVER THE LAKE UNTIL THE SUN COMES UP. HOWEVER WITH WATER TEMPS IN THE 40S AND CURRENT DEWPOINTS IN THE MID 60S DENSE FOG SEEMS LIKELY. AS SUCH WE EXTENDED THE MARINE DENSE FOG ADVISORY THROUGH TODAY. ALSO ISSUED A SCA MAINLY FOR WIND SPEEDS IN THE 20-25 KT RANGE THROUGH FRIDAY NIGHT. && .HYDROLOGY... ISSUED AT 230 AM EDT THU MAY 30 2013 A VERY WET PATTERN IS IN PLACE THROUGH SATURDAY. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED AND HEAVY RAINFALL IS POSSIBLE. AN INCH TO OVER TWO INCHES OF RAIN IS POSSIBLE FROM THIS AFTERNOON THROUGH SATURDAY. THIS WILL NO DOUBT LEAD TO APPRECIABLE RISES ON RIVERS AND POSSIBLE FLOODING. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...DENSE FOG ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ845>849. && SYNOPSIS...93 SHORT TERM...93 LONG TERM...MJS AVIATION...93 HYDROLOGY...93 MARINE...93
Hazardous weather outlook, May 29, 9:18 PM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 918 PM EDT WED MAY 29 2013 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 300800- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 918 PM EDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT DENSE FOG IS EXPECTED NORTH OF SOUTH HAVEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY INTO SATURDAY. STRONG TO SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON. WIND GUSTS TO 60 MPH WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:29 AM EDT | River Flood Advisory | GRR | Barry | 71 hr |
| May 30, 1:28 PM EDT | Beach Hazards Statement | GRR | Mason, Muskegon, Oceana | 38 hr |
| May 30, 2:07 PM EDT | Severe Thunderstorm Warning | GRR | Clare | 38 min |
| May 30, 3:07 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 38 min |
| May 30, 3:48 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 57 min |
| May 30, 6:18 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 42 min |
| May 30, 6:59 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 61 min |
Nearby
Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.